Alert archive / Indiana / Flood Watches in 2015
Flood Watch 2, NWS Northern Indiana
NWS Northern Indiana issued this flood watch at Jul 8, 2015, 3:35 AM EDT for 18 counties in Indiana; 8 counties in Ohio. It took effect at Jul 8, 2015, 8:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 3:35 AM EDT (07:35 UTC)
- In effect from
- Jul 8, 2015, 8:00 PM EDT
- Expired
- Jul 9, 2015, 6:25 AM EDT
- In force
- 10 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- None
All 26 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675 WGUS63 KIWX 080735 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 AM EDT WED JUL 8 2015 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-081600- /O.NEW.KIWX.FA.A.0002.150709T0000Z-150709T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD... FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE... OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 335 AM EDT WED JUL 8 2015 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA... ADAMS...ALLEN IN...BLACKFORD...CASS IN...DE KALB...FULTON IN... GRANT...HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI... NOBLE...PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... PAULDING...PUTNAM...VAN WERT AND WILLIAMS. * FROM THIS EVENING THROUGH THURSDAY MORNING * THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL OF 1 TO 2 INCHES THIS EVENING THROUGH THURSDAY MORNING ACROSS THE WATCH AREA. THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY WET GROUND...WILL LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING OF ROADWAYS...SMALL STREAMS AND CREEKS...BASEMENTS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
4 follow-up statements
114 WGUS63 KIWX 081535 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1135 AM EDT WED JUL 8 2015 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-090000- /O.CON.KIWX.FA.A.0002.150709T0000Z-150709T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD... FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE... OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 1135 AM EDT WED JUL 8 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN... BLACKFORD...CASS IN...DE KALB...FULTON IN...GRANT... HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI...NOBLE... PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... PAULDING...PUTNAM...VAN WERT AND WILLIAMS. * FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH THURSDAY MORNING * THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL OF 1 TO 2 INCHES TONIGHT INTO THURSDAY MORNING ACROSS THE WATCH AREA. THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY WET GROUND... WILL LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING OF ROADWAYS...SMALL STREAMS AND CREEKS...BASEMENTS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
825 WGUS63 KIWX 082346 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 746 PM EDT WED JUL 8 2015 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-090815- /O.CON.KIWX.FA.A.0002.150709T0000Z-150709T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD... FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE... OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 746 PM EDT WED JUL 8 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN... BLACKFORD...CASS IN...DE KALB...FULTON IN...GRANT... HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI...NOBLE... PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... PAULDING...PUTNAM...VAN WERT AND WILLIAMS. * THROUGH THURSDAY MORNING * THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL OF 1 TO 2 INCHES LATE TONIGHT INTO THURSDAY MORNING ACROSS THE WATCH AREA...WITH LOCALIZED AMOUNTS IN EXCESS OF 3 INCHES POSSIBLE. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR BETWEEN MIDNIGHT AND 9 AM EDT THURSDAY MORNING. THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY WET GROUND...WILL LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING OF ROADWAYS...SMALL STREAMS AND CREEKS...BASEMENTS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
853 WGUS63 KIWX 090728 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 328 AM EDT THU JUL 9 2015 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-091500- /O.CON.KIWX.FA.A.0002.000000T0000Z-150709T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD... FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE... OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 328 AM EDT THU JUL 9 2015 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...ALLEN IN... BLACKFORD...CASS IN...DE KALB...FULTON IN...GRANT... HUNTINGTON...JAY...KOSCIUSKO...MARSHALL...MIAMI...NOBLE... PULASKI...STARKE...WABASH...WELLS...WHITE AND WHITLEY. IN NORTHWEST OHIO...ALLEN OH...DEFIANCE...FULTON OH...HENRY... PAULDING...PUTNAM...VAN WERT AND WILLIAMS. * UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING * WIDESPREAD RAINFALL TOTALS OF 1 TO 2 INCHES WITH ISOLATED SPOTS OF UP TO 3 INCHES ARE EXPECTED BY LATE THIS MORNING ACROSS THE WATCH AREA. THIS AMOUNT OF RAINFALL...ONTO ALREADY VERY WET GROUND...WILL LIKELY CREATE SUFFICIENT RUNOFF FOR FLOODING OF ROADWAYS...SMALL STREAMS AND CREEKS...BASEMENTS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
775 WGUS63 KIWX 091025 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 625 AM EDT THU JUL 9 2015 INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-091130- /O.CAN.KIWX.FA.A.0002.000000T0000Z-150709T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE... NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT... ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...BRYAN...WAUSEON...ARCHBOLD... FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...MELROSE... OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 625 AM EDT THU JUL 9 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVIEST RAINFALL HAS MOVED QUICKLY NORTHEAST OUT OF THE AREA. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flood watch went out at Jul 8, 1:55 AM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 8, 1:55 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 155 AM EDT WED JUL 8 2015 .SYNOPSIS... ISSUED AT 740 PM EDT TUE JUL 7 2015 A COOLER AND LESS HUMID NIGHT IS EXPECTED WITH VARIABLY CLOUDY SKIES. LOWS WILL BE IN THE MID 50S TO LOWER 60S. WEDNESDAY WILL START OUT DRY ACROSS THE AREA...WITH PRECIPITATION CHANCES RETURNING IN THE AFTERNOON AND ESPECIALLY WEDNESDAY NIGHT. HIGHS ON WEDNESDAY WILL ONLY BE IN THE LOWER TO MIDDLE 70S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 409 PM EDT TUE JUL 7 2015 COLD FRONT CONTINUING TO PUSH THROUGH THE AREA THIS AFTERNOON. WITH LITTLE REMAINING INSTABILITY ALONG/AHEAD OF THIS BOUNDARY...WENT WITH AN ISO T MENTION THROUGH 00Z ACROSS THE FAR SE FORECAST AREA. FRONT WILL MOVE OUT OF THE AREA THIS EVENING...WITH PRECIP GRADUALLY ENDING THROUGH MIDNIGHT. HIGH PRESSURE AND DRIER AIR WILL PUSH INTO THE AREA OVERNIGHT. SKY COVER WILL VARY FROM MOSTLY CLEAR ACROSS THE NORTHERN PART OF THE FORECAST AREA TO MOSTLY CLOUDY ACROSS THE SOUTHERN PART OVERNIGHT. NO MAJOR CHANGES TO PREVIOUS MIN T FORECAST FOR TONIGHT...STILL EXPECTING LOWS IN THE MID 50S TO LOW 60S. THE AFOREMENTIONED FRONT WILL BEGIN TO MIGRATE BACK NORTH INTO THE AREA ON WEDNESDAY...IN RESPONSE TO DEEPENING LOW PRESSURE EJECTING NE FROM THE SOUTHERN PLAINS. FORECAST REFLECTS A GRADUAL INCREASE IN POPS FROM SOUTH TO NORTH THROUGH THE DAY ON WEDNESDAY. DECENT MOISTURE RETURN IS NOTED INTO THE SOUTHERN PART OF THE AREA THROUGH THE AFTERNOON...HOWEVER THE BEST FORCING WILL REMAIN SOUTHWEST OF THE AREA UNTIL AFTER 00Z. THEREFORE...WENT WITH POPS IN THE CHANCE RANGE THROUGH 00Z. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 409 PM EDT TUE JUL 7 2015 POTENT SRN STREAM DISTURBANCE OVR W TX THIS AFTN WILL LIFT OUT INTO THE SRN GREAT LAKES WED NIGHT. AGGRESSIVE THETA-E ADVTN NWD OF POLEWARD OF 50KT LLJ SHLD PROMOTE VIGOROUS ASCENT OVERTOP NWD RTNG FNTL BNDRY AND XPC WIDESPREAD RAIN/EMBEDDED THUNDER AS A RESULT. THUS BRIDGED POPS HIGHER ALL AREAS W/POTENTIAL FOR ANOTHER ROUND OF HEAVY RAIN ESP SHLD CLOSED LOW LVL CYCLONIC CIRC INDEED DVLP AS MANY MODEL SOLUTIONS SHOW. OTRWS THIS SYS QUICKLY EXISTS NEWD ON THU AND MINORS OUT IN PREVAILING DOWNSTREAM ZONAL FLW. DIFFICULT TEMP FCST W/LINGERING BUT DECAYING CLD CVR IN THE AFTN AND POST FNTL CAA WEDGE YET KEPT W/PRIOR NOTION OF GENERALLY MID 70S. BRIEF LOW AMPLITUDE RIDGING FOLLOWS THROUGH FRI BFR GIVING WAY TO ANOTHER SW DISTURBANCE EJECTING NEWD OUT OF WRN US TROUGH. POP DETAILS REMAIN QUITE MURKY FM MID-LT PD W/SIG DETAIL DIFFS NOTED AMG MED RANGE GUIDANCE SUITE. AS SUCH ESSENTIALLY SMOOTHED BLENDED SOLUTION TO ELIMINATE NOISE BUT RETAIN OTRWS IMPLIED UNSETTLED TONE ESP IN LIGHT OF PENCHANT FOR A RING OF FIRE PATTN TO DVLP ALG NE PERIPHERY OF RETROGRADING UPR RIDGE. WITHIN THIS TRANSITION...SEASONABLE WARM TEMPS XPCD TO RTN THIS WEEKEND AND BEYOND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 146 AM EDT WED JUL 8 2015 PATCHES OF MVFR CIGS AROUND 020-025 ACRS NERN IN OTHERWISE DO NOT ANTICIPATE FURTHER DETERIORATION UNTIL MUCH LATER IN FORECAST PD. FOCUS ON SHARP FRONTAL WAVE TO PUSH ENEWD THROUGH CENTRAL IL IN LATE 6 HRS OF TAF PD. HIGH LOW LEVEL MOISTURE CONTENT AND STRONGLY FORCED PARCEL ASCENT ABOVE COOL SHALLOW/STABLE BOUNDARY LAYER TO FOSTER RAPID TOP/DOWN SATURATION...WITH CIGS LIKELY FURTHER DETERIORATING INTO IFR RANGE NEAR/JUST BEYOND END OF CRNT FORECAST VALID END TIME AT KFWA/KSBN RESPECTIVELY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...NG SHORT TERM...NG LONG TERM...T AVIATION...MURPHY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 7, 4:28 PM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 428 PM EDT TUE JUL 7 2015 INZ033-034-082030- BLACKFORD-JAY- INCLUDING THE CITIES OF...HARTFORD CITY...MONTPELIER...PORTLAND 428 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT AREAL FLOODING CONTINUES THIS AFTERNOON DUE TO EXCESSIVE RAINFALL OVER THE PAST 6 HOURS. PLEASE SEE THE LATEST FLOOD WARNING FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY NIGHT. LATER FRIDAY THROUGH MONDAY WILL FEATURE PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>018-020-022>027-032-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-082030- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 428 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY NIGHT. LATER FRIDAY THROUGH MONDAY WILL FEATURE PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-082030- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 428 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT HIGH WAVES AND STRONG CURRENTS WILL LEAD TO DANGEROUS SWIMMING CONDITIONS ON LAKE MICHIGAN THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY NIGHT. LATER FRIDAY THROUGH MONDAY WILL FEATURE PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-082030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 428 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HIGH WINDS AND WAVES WILL CREATE DANGEROUS CONDITIONS FOR SMALL CRAFT THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS LATE FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Flood Watches in Indiana, 2015Flood Watches in Ohio, 2015Every flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.